Alert archive / Maine / Gale Warnings in 2016

Gale Warning 39, NWS Caribou, ME

December 30, 2016

NWS Caribou, ME issued this gale warning at Dec 30, 2016, 10:41 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2016, 10:41 AM EST (15:41 UTC)
Expired
Dec 30, 2016, 6:12 PM EST
In force
8 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

460 
WHUS71 KCAR 301541
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1041 AM EST FRI DEC 30 2016

ANZ050>052-302100-
/O.CAN.KCAR.SR.W.0006.000000T0000Z-161230T1700Z/
/O.NEW.KCAR.GL.W.0039.161230T1541Z-161230T2100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1041 AM EST FRI DEC 30 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
295 
WHUS71 KCAR 302025
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
325 PM EST FRI DEC 30 2016

ANZ050>052-310000-
/O.EXT.KCAR.GL.W.0039.000000T0000Z-161231T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
325 PM EST FRI DEC 30 2016

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
189 
WHUS71 KCAR 302312
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
612 PM EST FRI DEC 30 2016

ANZ050>052-310715-
/O.CAN.KCAR.GL.W.0039.000000T0000Z-161231T0000Z/
/O.NEW.KCAR.SC.Y.0103.161230T2312Z-170101T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
612 PM EST FRI DEC 30 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 30, 9:54 AM EST, 47 minutes earlier.

Area forecast discussion, Dec 30, 9:54 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
954 AM EST Fri Dec 30 2016

.SYNOPSIS...
An intense area of low pressure near Bar Harbor early this morning
will lift north along the Maine border with New Brunswick this
morning, and north of the Gaspe Peninsula by early this evening.
Weak high pressure builds into the region Saturday. Low pressure
tracks across the area Saturday night into Sunday morning and will
be followed by high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
955 am update...
970mb sfc low is crossing onto the Gaspe Peninsula as of 15z. Snow
continues to pivot acrs nrn Maine tho only 1-3 inches expected
thru the end of the event. Winds are slowly picking up on back
side of the system and expect these to get stronger drg the day
due to tight pressure gradient.

Hv cancelled the winter wx advisory and high wind warning and
replaced with a wind advisory. Will keep winter storm warnings
acrs the north and lkly drop these in the next svrl hrs and wl re-
evaluate what to replace these with, whether it will be a wind
advisory or blowing snow advisory. Wind advisory will strictly be
issued for impact as power outages will likely occur due to the
weight of the snow.

Previous discussion... Deep low pres around 975 mb is passing
just south of Bar Harbor early this morning will lift east of
Aroostook County across western New Brunswick this morning. This
is a shift a little further to the east than earlier expected and
will lead to higher snowfall totals. There have been some very
impressive snowfall rates as high as 6"/hour reported to the south
of the CWA late last evening. Thunder and lightning reported early
this morning near Mars Hill. The steady snow will come to an end
across far northern Maine by around midday and snowfall totals
will likely reach around 18" in some areas. The biggest changes
overnight have been to increase the snow totals. Areas of blowing
and drifting snow are expected to continue into this this evening,
especially across the Crown of Maine. Colder air filters back into
the area tonight as the wind eases.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
High pressure will briefly build across the region early
Saturday. However,a clipper type system approaching from the west
will bring increasing clouds with a chance of snow by late
afternoon across western sections. Snow can be expected Saturday
night, especially across central and down east areas. Across the
north, generally expecting snow accumulations to range from 1 to
2 inches with 2 to 4 inches across downeast by Sunday morning.
After some lingering snow showers Sunday morning, expect partial
clearing by afternoon across the region as an area of high
pressure builds in from the west. High temperatures on Saturday
will range from the mid to upper teens across the north and low
to mid 20s downeast. High on Sunday will range from the mid to
upper 20s north and low to mid 30s downeast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night and Monday will be dry as high pressure builds in
from the west. The high will move east Monday night in advance of
the next low pressure system approaching from the west with
increasing clouds. Expect snow across northern areas Tuesday with
snow changing to rain across downeast areas. Low pressure will
continue to track to our northwest Tuesday night as a weak
secondary low develops near the Delmarva and tracks northeast
toward the region on Wednesday. This will bring a continued
chance for snow or rain to northern areas Tuesday night and rain
to downeast areas. Improving conditions can be expected by mid
week as the low tracks northeast and high pressure builds in from
the west.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VLIFR to IFR Conditions will gradually improve to
MVFR by this afternoon, and perhaps to VFR at the Down East
terminals. VFR tonight with perhaps a few pockets of MVFR around
KFVE.  Wind shear this evening will diminish by midday.

SHORT TERM: VFR conditions can be expected through most of
Saturday afternoon. However, snow will develop from west to east
by dark with conditions becoming IFR at most terminals in snow
Saturday night through early Sunday morning. Conditions are then
expected to improve to VFR later Sunday through Monday. IFR
conditions are then expected to develops the next system moves in
for Tuesday.

&&

.MARINE...
NEAR TERM: Winds are dropping below storms rapidly and will
evaluate whether to replace with gales or strong SCA by noon
today. Seas will remain 12-20 feet tda on the outer waters.

SHORT TERM: Winds/seas will increase to small craft levels on
Saturday and possibly to minimal gale force levels Saturday
night. Winds/seas are then expected to remain at small craft
advisory levels on Sunday.

&&

.TIDES/COASTAL FLOODING...
There was a storm surge of around 2 feet at the time of high tide
late last evening. Although the storm surge this morning will be a
foot or less the seas have continued to build, and some minor
splash over is possible around the time of high tide late this
morning. A coastal flood advisory is in effect. No issues are
expected after the high tide late this morning.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until noon EST today for MEZ002-005-006-
     011-015-032.
     Winter Storm Warning until 4 PM EST this afternoon for MEZ001-
     003-004-010-031.
     Wind Advisory until 4 PM EST this afternoon for MEZ016-017-029-
     030.
     Coastal Flood Advisory until noon EST today for MEZ029-030.
MARINE...Storm Warning until noon EST today for ANZ050>052.

&&

Near Term...CB/Farrar
Short Term...Duda
Long Term...Duda
Aviation...CB/Farrar/Duda
Marine...CB/Farrar/Duda
Tides/Coastal Flooding...cb
Hazardous weather outlook, Dec 30, 9:41 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
941 AM EST FRI DEC 30 2016

MEZ001-003-004-010-031-311445-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
941 AM EST FRI DEC 30 2016

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-311445-
COASTAL HANCOCK-COASTAL WASHINGTON-
941 AM EST FRI DEC 30 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ002-005-006-011-015-032-311445-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-NORTHERN WASHINGTON-
941 AM EST FRI DEC 30 2016

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE AND NORTHERN
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.|

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-311445-
INTERIOR HANCOCK-CENTRAL WASHINGTON-
941 AM EST FRI DEC 30 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-311445-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
941 AM EST FRI DEC 30 2016

...STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 30, 7:05 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
705 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     SNOW             1 N CARIBOU             46.88N  68.01W
12/30/2016  M11.6 INCH       AROOSTOOK          ME   ASOS/AWOS

&&

EVENT NUMBER CAR1601913

CB
Local storm report, Dec 30, 7:07 AM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     SNOW             LIMESTONE               46.92N  67.82W
12/30/2016  E7.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601914

CB
Local storm report, Dec 30, 7:08 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
708 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     SNOW             HAMPDEN                 44.74N  68.84W
12/30/2016  E4.0 INCH        PENOBSCOT          ME   PUBLIC

&&

EVENT NUMBER CAR1601915

CB
Local storm report, Dec 30, 7:43 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
743 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 AM     SNOW             MILLINOCKET WWTP        45.64N  68.67W
12/30/2016  M12.0 INCH       PENOBSCOT          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0653 AM     SNOW             BANGOR INTERNATIONAL AI 44.80N  68.82W
12/30/2016  M1.0 INCH        PENOBSCOT          ME   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 WNW ABBOT             45.22N  69.55W
12/30/2016  M17.5 INCH       PISCATAQUIS        ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             DOVER-FOXCROFT - COOP   45.18N  69.25W
12/30/2016  M14.0 INCH       PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             LILLE                   47.28N  68.11W
12/30/2016  M11.2 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0720 AM     SNOW             VAN BUREN - COOP        47.17N  67.93W
12/30/2016  M12.0 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0726 AM     SNOW             4 SSE BLANCHARD         45.22N  69.56W
12/30/2016  E16.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

            15 TO 18 INCHES

0726 AM     SNOW             CARIBOU                 46.87N  68.01W
12/30/2016  M8.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0727 AM     SNOW             1 SW ORONO              44.87N  68.69W
12/30/2016  M6.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0729 AM     SNOW             5 NE LORING             46.98N  67.82W
12/30/2016  M11.3 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0729 AM     SNOW             ORIENT                  45.81N  67.84W
12/30/2016  M9.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0732 AM     SNOW             1 ENE GLENBURN          44.92N  68.83W
12/30/2016  M7.0 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0732 AM     SNOW             STETSON                 44.89N  69.14W
12/30/2016  M9.0 INCH        PENOBSCOT          ME   PUBLIC

0734 AM     SNOW             2 WNW SAINT AGATHA      47.25N  68.36W
12/30/2016  M10.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0741 AM     SNOW             2 SW FORT KENT          47.23N  68.63W
12/30/2016  M11.8 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601916
EVENT NUMBER CAR1601917
EVENT NUMBER CAR1601918
EVENT NUMBER CAR1601919
EVENT NUMBER CAR1601920
EVENT NUMBER CAR1601921
EVENT NUMBER CAR1601922
EVENT NUMBER CAR1601923
EVENT NUMBER CAR1601924
EVENT NUMBER CAR1601925
EVENT NUMBER CAR1601926
EVENT NUMBER CAR1601927
EVENT NUMBER CAR1601928
EVENT NUMBER CAR1601929
EVENT NUMBER CAR1601930

RICHN
Local storm report, Dec 30, 8:21 AM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
821 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             TOPSFIELD - COOP        45.42N  67.72W
12/30/2016  M8.0 INCH        WASHINGTON         ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0745 AM     SNOW             2 SSE KINGSBURY         45.09N  69.63W
12/30/2016  M19.0 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

0756 AM     SNOW             DANFORTH                45.66N  67.87W
12/30/2016  M9.0 INCH        WASHINGTON         ME   TRAINED SPOTTER

0820 AM     SNOW             MADAWASKA               47.35N  68.33W
12/30/2016  M12.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601931
EVENT NUMBER CAR1601932
EVENT NUMBER CAR1601933
EVENT NUMBER CAR1601934

RICHN
Local storm report, Dec 30, 9:17 AM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
917 AM EST FRI DEC 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             FORT KENT - COOP        47.24N  68.61W
12/30/2016  M11.0 INCH       AROOSTOOK          ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0700 AM     SNOW             2 W BANGOR              44.80N  68.81W
12/30/2016  M5.7 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0700 AM     SNOW             5 N ELLSWORTH           44.65N  68.50W
12/30/2016  M2.7 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 NNW NEW SWEDEN        47.01N  68.14W
12/30/2016  M11.6 INCH       AROOSTOOK          ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             EAST SANGERVILLE - COOP 45.14N  69.28W
12/30/2016  M12.8 INCH       PISCATAQUIS        ME   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0800 AM     SNOW             7 NW ELLSWORTH          44.64N  68.49W
12/30/2016  M3.5 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0831 AM     SNOW             2 ESE HOULTON           46.12N  67.81W
12/30/2016  M8.5 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0905 AM     SNOW             2 N PORTAGE             46.80N  68.48W
12/30/2016  M13.5 INCH       AROOSTOOK          ME   TRAINED SPOTTER

            13 TO 14

0906 AM     SNOW             1 E SHERMAN             45.87N  68.40W
12/30/2016  M10.0 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

EVENT NUMBER CAR1601935
EVENT NUMBER CAR1601936
EVENT NUMBER CAR1601937
EVENT NUMBER CAR1601938
EVENT NUMBER CAR1601939
EVENT NUMBER CAR1601940
EVENT NUMBER CAR1601941
EVENT NUMBER CAR1601942
EVENT NUMBER CAR1601943

RICHN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 10:18 PM ESTSpecial Weather StatementCARPenobscot, Washington117 min
Dec 30, 6:38 AM ESTCoastal Flood AdvisoryCARHancock, Washington5 hr
Dec 30, 9:39 AM ESTWind AdvisoryCARHancock, Penobscot, Washington6 hr
Dec 30, 6:12 PM ESTSmall Craft AdvisoryCAR9 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.